Most Recent Messages in Conditions, Meds & Tests
Hey, I know you are tired of me, but I was looking up the artificial heart on this one site, when I just thought I wouls see what's under Cardiology. Well, doctors are coming up with cells to "inject" into a person's heart to regulate the beat. Call me crazy, but I LIKE my pm, and definatly do NOT want these new cells!
I have a problem with my weight. Since getting the pacemaker 4 years ago I have put on 40 pounds. I am 59 years old and work as a L&D nurse. I also have hypothyroidism. I watch what I eat and try to work out at least 3 days a week. I drink mostly water and do not eat fatty foods. I am on Diovan, Zebata and Synthroid. It is as if my body refuses to let go of the extra weight. I hate the way clothes look on me. And forget looking in the mirror. All the doctors tell me I should lose weigh...
My PM was installed in Aug. of 07.For the most part all has been going very well.At times I will wake up in a cold sweat, sob and heart pounding with ocassional angina.They have me Digoxin .25,Diovan 160,Metoprolol 150mg,Zetia,Pravastin,Furomoside,Asprin 160 and Potasium.My stress test was ok and the electocardiogram was fine.
Back before they in stalled my pm I had complained about problems I was having.Last July it was detected during normal office visit.He put me on an event monitor and...
The hand surgeon for my severe carpal tunnel syndrome is insisting he does this admittedly horribly painful on pacemaker patients with no problem. But Medtronic told both me and the tech who also called that they would prefer I not do it, or if unavoidable, have a pacemaker tech with me! (I'm completely pacemaker-dependent; have had a pacer for 20 years -this is my third; am 76.) I'm also fearful because once during a pacer check, the tech hit the wrong line on the screen and I began to lose...
From time to time I see questions and coments here about beta blockers. The following info on beta blockers is a portion of an article from a publication our local HMO. Just thought it may answer some questions since it seems to be written with the layman in mind.
Beta-blockers are used to treat high blood pressure (hypertension), congestive heart failure (CHF), abnormal heart rhythms (arrhythmias), and chest pain (angina). Beta-blockers are sometimes used in heart attack patients...
Am i unique or is there anyone out there who has to take thyroxine for thyroid gland removal and have a pacemaker?
Do you have trouble cordinating your medications?
Please get in touch
This is my first time here! I had PM implanted Feb.14th of this year. I don't want to take Toprol because of the side effects...other medications had the same bad side effects for me. I feel better not taking any. But I don't feel near as good as I did the first week after surgery. Does anyone else feel they are better off not taking the recommended Toprol/meds also and get by just fine?
I was on Zoloft for 14 months for anxiety and depression resulting from a living with venriculer tachycardia with an i.c,d..I started getting rapid heartrates(not enough for device to fire,but close) stopped zoloft ant the rapid rates stopped. i went to see mental healh dr.,he prescribed cymbalta,which according to him is the next big thing.and should not effect my heart condition,even though i see it on side effect info that came with meds. Does anyone have any expirence with this situation.or...
Have a medtronic pacemaker for occasional pacing of a low rythum. I took adderral for a few years prior to the paver then stopped prior to getting a pacer. now after having the pacer for two years I want to go back on it but am unaware as to whether the Cardiologist will allow it.
Does anyone know or are they currently taking either Ritalin or Adderrall or anther medication for Adult ADD and has a pacer...any info will be appreciated. thank you
Hi EVERYONE,just saw a nurse that adjusted my pm.So i ask her is my pm suppose to sense when i do increased activities and increase my pr .She tells me no my heart should do that on its own Am i nuts or is she right P.S thats why i got my pm my pulse would not increase on activites but drop to 40 bpm.Thanks Richard
Thanks for the people who wrote to me. It is good to talk to people who have some problems like me.
I am having lots of problems at the moment. I have POTS aka postural orthostatic tachycardia syndrome. what happens to me is that I have very high pulse, norm is about 120 - 150. I blackout a few times a week, it use to be 10 - 15 times a day before I got the pm. My whole life changed, I lost all my friends because I could not keep up with them and now I am 28 living at home with parent...
have card. appt. wed.do not like the amioderone,for mos. i said it maid me sick.what altern. do i have to tell him tomm.
The placebo effect is well known where our belief that a med or treatment will actually have an effect even though is an inert sugar pill or sham surgery.
Knowing this why shouldn't there be a Reverse Placebo Effect where our uneasy or negative feelings about a med or treatment can reduce or negate its effect?
This is important here because there are frequent posts about feeling less than human with a pacemaker, or uneasy about taking a med or meds. This can't be overcome b...
I was on Cymbalta for about a year and a half when back in Aug '07 I went to the hospital with a heart rate of 30. The Cardio Dr. thought maybe the Cymbalta was causing the irregular heart rate. After 6 days of being off of Cymbalta and still in the hospital with no significant change in heart rate. I was scheduled for a pacemaker the next day. I have Bradycardia with second degree blockage.
I see that many antidepressants can cause heart irregularities.
Hi allan 41 from edinburgh here.
I had dual chamber pacemaker fitted in October last year for sinus bradycardia and intermitent bouts of a-fib.
I cannot seem to get used to beta blocker atenlol -
Is it normal to feel shattered all the time on beta blockers/
Is it normal for the colour to drain from your face I feel a look pale all the time now.
Also I started waking up in the morning with pins and needles in my little fingers...
I have been told that I need a pacemaker (I have bradycardia, arrythmias, av block, murmur, etc.) I also have frequent syncope which was originally attributed to my diagnosis of dysautonomia in 2005. I have had two (unrelated) surgeries in the past 8 months and I had heart problems (dropped to 20s and 30s) during and post-op the surgeries. I have been told that I need a pacemaker by three physicians, including a cardiologist that was brought in to assess my heart with my last surgery (3 1/2 wee...
I have had a PM for 25 yrs ,I had a single lead for Bradycardia and just 2 yrs. ago had a medtronic dual leads put in for SVT .I continued to have Syncope and chest pain and was passing out 3and 4 times a day Back to CICU and the Dr did the Tilt Table Test .I failed and was given a 3rd DX of Neuro Cardio Syncope .Oh before this DX. I was on Digoxin ,then for the NCS I was perscribed Florinef ,a few weeks later my Cardiolgist gave me Isosorbide for the chest pain .Long story short I haven't fe...
Hey, it's me again! Ok, you know how tou see a whole bunch of awareness signs for things like autism, cancers, and whatnot? Not to draw away the attention from those diseases, but wouldn't it be nice if we all got together and raised awareness for less common things like congenital heart block and congenital heart disease! Just my two cents worth...+
Just wondering what others out there may be taking. I take Toporol XL for high blood pressure and fast heart rate. It works well for me and has kept my BP right where my doctor wants it. But, toporol is known to promote heart block, and both my EP and GP thinks it contributed to mine.
I asked my GP (general practionier) if I should change meds to something that won't make my heart block worse. He just thinks we can readjust the pacemaker to make up for it. In my...
After my atrial flutter broke through 4 ablations and many meds such as sotalol, the doctors put me on amiodarone about 17 months ago. I haven't had any problems since then. Since I'm in my mid-30s my new doctor doesn't want to keep me on amiodarone as it has so many bad side effects, some of which I'm already experiencing (like an extreme reaction to the sun). The plan is to switch me to tikosyn in a few weeks. I have to be off the amiodarone for 4-6 weeks first, which is a bit scary. I fee...